• DE
  • EN
  • FR
  • International Database and Gallery of Structures

Advertisement

Solution of Non-linear Problems of Structural Mechanics by Method of Steepest Descent

Author(s):
Medium: journal article
Language(s): ru 
Published in: International Journal for Computational Civil and Structural Engineering / Международный журнал по расчету гражданских и строительных конструкций, , n. 3, v. 13
Page(s): 103-111
DOI: 10.22337/1524-5845-2017-13-3-103-111
Abstract:

The algorithm of application of the method of steepest descent to the solution of problems of structural mechanics and solid mechanics, described by nonlinear differential equations. For application of this method to nonlinear operators are described by a sequence of linear operators in incremental form, unlimited and complex linear operator, in line with the idea of L. V. Kantorovich is limited to a simple linear unbounded operator.

Structurae cannot make the full text of this publication available at this time. The full text can be accessed through the publisher via the DOI: 10.22337/1524-5845-2017-13-3-103-111.
  • About this
    data sheet
  • Reference-ID
    10336193
  • Published on:
    02/08/2019
  • Last updated on:
    02/08/2019